# SDR SWAA2019100137430

- Difficulty date: October 1, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 48,494 hours, 31,756 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4086850922
- Part serial: 31155009
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P, B
- Precautionary procedure: A

## Discrepancy

DIVERTED, AND DECLARED AN EMERGENCY,  CAPTAINS LEFT DISPLAY UNIT WENT BLANK FOLLOWED BY AN ACRID FUME ODOR IN THE COCKPIT.  R & R OUTBOARD DISPLAY UNIT IAW MM.
